# SDR MASA2010112601334

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,544 hours, 14,384 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Splice
- Condition: Damaged
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITT PAX DOOR LATCH CTN IN FLT.  MX REPAIRED WIRING SPLICE AT PX101.
